Kentucky, 2010

Tornadoes in Kentucky, May 21, 2010

May 21, 2010 · NWS LMK · 2 events in 2 counties and zones

A cold front from an occluded low over the Great Lakes was swinging southward toward central Kentucky during the afternoon hours of May 21. A shortwave progressing across the region helped to spawn strong thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$35,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

A cold front from an occluded low over the Great Lakes was swinging southward toward central Kentucky during the afternoon hours of May 21. A shortwave progressing across the region helped to spawn strong thunderstorms. With ample shear one of these storms was able to produce a tornado that touched down multiple times across Breckinridge and Hardin counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at May 21, 5:50 PM CST, 38 minutes earlier.

Area forecast discussion, May 21, 5:50 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM EDT FRI MAY 21 2010

...MESOSCALE UPDATE...

THUNDERSTORMS HAVE DEVELOPED AHEAD OF AN APPROACHING COLD FRONT THIS
EVENING AND ARE SHIFTING EASTWARD ACROSS THE REGION. LOCAL
MESOANALYSIS SUGGESTS INSTABILITY IS BEGINNING TO WANE A BIT WITH
THE SETTING SUN. HOWEVER STORMS WILL CONTINUE THIS EVENING AND WILL
PRODUCE LOCALLY TORRENTIAL RAINS. A HAIL THREAT WILL CONTINUE FOR
ANOTHER COUPLE OF HOURS AS WELL.

KEEPING A CLOSE EYE ON STORMS TO THE NORTHWEST OF LOUISVILLE METRO
THAT HAVE SHOWN A STRENGTHENING TREND OVER THE PAST HALF HOUR. THESE
WILL EFFECT LOUISVILLE PROPER AFTER 830 PM.

.SHORT TERM (TONIGHT AND SATURDAY)...

AN OCCLUDED LOW OVER IL MOVING NORTHEAST TOWARD THE GREAT LAKES IS
GENERATING STRONG TO SEVERE STORMS ACROSS IL AND IN AT THE MOMENT.
ITS COLD FRONT IS NEARING THE WRN KY BORDER CURRENTLY...AND FROM VIS
SAT AND REGIONAL RADAR...THE STORMS ALONG THE IL/IN BORDER APPEAR TO
BE SLIGHTLY BACK-BUILDING TO THE SOUTH DOWN TO SW KY AND WRN TN.
LATEST AMDAR SOUNDING OUT OF SDF STILL SHOWS A CAP AROUND 800MB SO
THE WRN KY STORMS SHOULD NOT GET OUT OF HAND YET. HOWEVER...WATER
VAPOR IMAGERY SHOWS A SHORTWAVE OVER WRN TN WHICH MAY HELP BREAK
THAT CAP. THUS...SHOWERS/STORMS SHOULD INCREASE IN COVERAGE OVER WRN
KY/TN OR OVERHEAD BY 4PM EDT. ANY STORMS THAT FORM AND ARE ABLE TO
BREAK THE CAP SHOULD REACH STRONG-SEVERE LIMITS WHERE HAIL AND HIGH
WINDS WILL BE THE MAIN THREATS. THERE IS ENOUGH SHEAR IN THE
LOW-LEVELS WHERE AN ISOLATED TOR MAY BE POSSIBLE. HOWEVER I THINK
THAT THREAT WOULD REMAIN N OF OUR CWA. SO EXPECT SCATTERED STRONG TO
POSSIBLE SEVERE STORMS MAINLY OVER THE WRN HALF OF THE CWA TO
DEVELOP...WHICH WOULD LATER TRANSLATE EASTWARD BUT WEAKEN AFTER
SUNSET.

TONIGHT...THE COLD FRONT WILL SWING THROUGH THE AREA...MOST LIKELY
BY AROUND 08Z. WILL TAPER POPS FROM SW TO NE TONIGHT WITH ISOLATED
THUNDER OR JUST PLAIN SHOWER WORDING...AND PATCHY DENSE FOG BEING
POSSIBLE BEHIND THE FRONT TOWARDS DAWN ACROSS THE FAR WRN/SWRN CWA.

THEN FINALLY...WE WILL BEGIN TO SEE CLEARING IN THE CLOUDS ON
SATURDAY AS RIDGING MOVES IN FROM THE WEST BY 18Z. EVEN OUR FAR ERN
CWA SHOULD BREAK OUT IN SOME SUNSHINE SAT AFTN...SO THINK HIGHS WILL
REACH THE MID 80S SW TO NEAR 80 NE.

.LONG TERM (SATURDAY NIGHT - FRIDAY)...

THE MAIN FOCUS ON THE LONG TERM WILL CONTINUE TO BE THE DIURNAL
NATURE OF SENSIBLE WEATHER AS A STRONG UPPER LEVEL RIDGE BRINGS
SUMMER A BIT EARLY. AT THE START OF THE FORECAST PERIOD ON SATURDAY
NIGHT...A STRONG UPPER LEVEL RIDGE AXIS WILL BUILD UP THE
MISSISSIPPI RIVER VALLEY NORTHEASTWARD THROUGH THE GREAT LAKES.
MEANWHILE...SHORTWAVE RESPONSIBLE SHOWERS AND THUNDERSTORMS ON
FRIDAY WILL DIVE SOUTH ALONG THE EASTERN PORTION OF THE RIDGE AXIS
AND BE INGESTED INTO AN UPPER LOW OVER THE SOUTHEAST CONUS. THIS
WILL SET THE STAGE FOR THE WEEK AHEAD AS SOUTHERN INDIANA AND
CENTRAL KENTUCKY FINDS ITSELF LOCKED BETWEEN THE TWO DUELING
SYSTEMS. THERE IS STILL SOME QUESTION AS TO HOW FAR THE UPPER LOW
OVER THE SOUTHEAST RETROGRADES WESTWARD TOWARD THE REGION. THIS WILL
HAVE A LARGE IMPACT ON ULTIMATE SENSIBLE WEATHER. HAVE CONTINUED TO
LEAN TOWARD THE MORE STUBBORN RIDGE AXIS SOLUTION OFFERED BY THE
ECMWF...KEEPING THINGS MOSTLY DRY AND TEMPERATURES ABOVE NORMAL.
THAT BEING SAID...HAVE INTRODUCED ISOLATED THUNDERSTORM CHANCES EACH
AFTERNOON FROM MONDAY THROUGH FRIDAY. ALTHOUGH NO STRONG FORCING
MECHANISM APPEARS TO BE PRESENT...THIS IS THE TYPE OF SETUP WHERE
DIURNAL CONVECTION IS TYPICAL AND FORECAST SOUNDINGS INDICATE
UNCAPPED AND MODERATELY UNSTABLE ENVIRONMENT EACH AFTERNOON. THE
RING OF FIRE CONCEPTUAL MODEL SEEMS TO FIT THIS SETUP. DIURNAL CU
FIELDS WILL ALSO BUILD EACH AFTERNOON WITH THE HIGHEST PERCENTAGE OF
CLOUD COVER GENERALLY IN THE EAST AND SOUTH NEAREST THE UPPER LOW.

THE ONLY OTHER CHANGE TO NOTE DEALS WITH HIGH TEMPERATURES ON SUNDAY
AFTERNOON. HAD TO RAISE OVERALL HIGHS A COUPLE OF DEGREES DUE TO
LATEST GUIDANCE. THIS WILL BRING A FEW LOCATIONS TO THE 90 DEGREE
MARK AS MOIST SOIL AND LUSH VEGETATION WILL BE LESS LIKELY TO AFFECT
URBAN AREAS. DO HAVE THE LOUISVILLE METRO HITTING THE BIG 90 ON
SUNDAY AFTERNOON. MONDAY AND TUESDAY AFTERNOON GUIDANCE ALSO CAME IN
WARMER...HOWEVER IS ON THE HIGH END OF ENSEMBLE GUIDANCE SO WILL
CONTINUE TO GO WITH MID TO UPPER 80S THROUGH THE WEEK. LOW
TEMPERATURES SHOULD GENERALLY BE MILD IN THE LOW TO MID 60S...ALSO
ABOVE NORMAL FOR THIS TIME OF YEAR.

&&

.AVIATION (00Z TAF ISSUANCE)...

AT 23Z A COLD FRONT WAS ROUGHLY FROM PAOLI TO THE LAND BETWEEN THE
LAKES. THUNDERSTORMS FORMED AHEAD OF THIS FRONT THIS AFTERNOON AND
WILL CONTINUE TO MARCH EAST AND WEAKEN AS THEY DO SO THIS EVENING.
WILL TIME THE ARRIVAL OF THIS WEATHER INTO THE TAF SITES OFF OF
RADAR LOOPS.

AFTER THE SHOWERS AND STORMS DEPART LATE THIS EVENING QUIET WEATHER
CAN BE EXPECTED AS UPPER RIDGING MOVES IN. THE MAIN ISSUE WILL BE
MVFR FOG DEVELOPMENT AROUND DAWN SATURDAY MORNING.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE......13
SHORT TERM.....AL
LONG TERM......BJS
AVIATION.......13
Hazardous weather outlook, May 21, 2:00 PM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
400 PM EDT FRI MAY 21 2010

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-221930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
400 PM EDT FRI MAY 21 2010 /300 PM CDT FRI MAY 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF AN
APPROACHING COLD FRONT THROUGH THE AFTERNOON AND EVENING HOURS.
ALL STORMS WILL PRODUCE VERY HEAVY RAINFALL AND DANGEROUS
LIGHTNING. HOWEVER...A FEW STORMS WILL BECOME STRONG TO MARGINALLY
SEVERE THIS EVENING...WITH ISOLATED DAMAGING WINDS AND LARGE HAIL
BEING THE MAIN THREATS. THE BEST CHANCE FOR STRONG TO MARGINALLY
SEVERE STORMS WILL BE BETWEEN 5PM AND 9PM EDT FOR THE ENTIRE
OUTLOOK AREA.

BEHIND THE COLD FRONTAL PASSAGE OVERNIGHT...PATCHY DENSE FOG WILL
BE POSSIBLE MAINLY ACROSS WEST-CENTRAL KENTUCKY OR SOUTH-CENTRAL
KENTUCKY TOWARDS DAWN SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WARM AND UNSTABLE AIRMASS WILL SETTLE INTO THE REGION NEXT WEEK.
ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON HOURS
MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THROUGH TONIGHT TO REPORT INSTANCES OF
STRONG WINDS OR LARGE HAIL TO THE NATIONAL WEATHER SERVICE IN
LOUISVILLE.

AL

In the hours before

Local storm report, May 21, 4:17 PM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
617 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     FRENCH LICK             38.55N  86.62W
05/21/2010                   ORANGE             IN   LAW ENFORCEMENT

            POWER LINES WERE DOWNED ALONG STATE ROAD 56 IN FRENCH
            LICK.

&&

EVENT NUMBER LMK1000328

MRC
Local storm report, May 21, 5:03 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
703 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             ENGLISH                 38.33N  86.46W
05/21/2010  E0.75 INCH       CRAWFORD           IN   TRAINED SPOTTER

&&

EVENT NUMBER LMK1000329

MRC
Special weather statement, May 21, 5:15 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
715 PM EDT FRI MAY 21 2010

KYZ034>036-039-040-220000-
ANDERSON-FRANKLIN-SCOTT-SHELBY-WOODFORD-
715 PM EDT FRI MAY 21 2010

...STRONG THUNDERSTORM WITH HEAVY RAIN...AND PENNY SIZE HAIL
EXPECTED TO MOVE INTO EASTERN SHELBY AND FRANKLIN COUNTIES...

AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF LAWRENCEBURG...AND MOVING
NORTHEAST AT 35 MPH.

HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING
VISIBILITIES TO LESS THAN ONE MILE...WIND GUSTS UP TO 45 MPH...AND
PENNY SIZE HAIL...ARE EXPECTED WITH THIS STORM.

THIS STORM WILL ALSO IMPACT...
   FRANKFORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3819 8462 3801 8500 3818 8514 3836 8485
      3835 8483 3835 8477 3836 8473
TIME...MOT...LOC 2314Z 238DEG 29KT 3813 8502

JSD
Special weather statement, May 21, 5:26 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
726 PM EDT FRI MAY 21 2010

INZ077-084-090>092-220000-
CLARK-CRAWFORD-FLOYD-HARRISON-WASHINGTON-
726 PM EDT FRI MAY 21 2010

...STRONG THUNDERSTORMS WITH HEAVY RAIN...PENNY SIZE HAIL...AND
STRONG WINDS WILL MOVE EAST ACROSS CRAWFORD...NORTHERN FLOYD...AND
WESTERN CLARK COUNTIES...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST
OF SCOTTSBURG TO 9 MILES WEST OF CORYDON...AND MOVING EAST AT 35
MPH.

HEAVY RAIN...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3822 8593 3822 8648 3859 8598 3859 8589
      3857 8589 3857 8586 3856 8585 3856 8583
      3857 8583 3860 8580 3860 8566
TIME...MOT...LOC 2324Z 296DEG 28KT 3854 8584 3817 8625

JSD
Local storm report, May 21, 5:40 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
740 PM EDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             FRANKFORT               38.19N  84.87W
05/21/2010  E1.00 INCH       FRANKLIN           KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1000330

MRC
Special weather statement, May 21, 5:56 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
756 PM EDT FRI MAY 21 2010

INZ090>092-KYZ030>032-220045-
CLARK-FLOYD-HARRISON-JEFFERSON-OLDHAM-TRIMBLE-
756 PM EDT FRI MAY 21 2010

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 752 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF
SCOTTSBURG TO 7 MILES SOUTHEAST OF CORYDON...AND MOVING EAST AT 35
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 40 TO
45 MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL ALSO IMPACT...
   JEFFERSONVILLE...
   LOUISVILLE...
   PROSPECT...
   ST. MATTHEWS...
   BEDFORD...
   MIDDLETOWN...

THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 125 AND 137.

THESE STORMS WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE
MARKERS 0 AND 8.

THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 10 AND 8.

THESE STORMS WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE
MARKERS 113 AND 123.

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 13 AND 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3862 8525 3809 8561 3813 8613 3860 8580
      3860 8551 3859 8550 3858 8548 3859 8543
      3862 8543
TIME...MOT...LOC 2356Z 271DEG 29KT 3859 8566 3816 8598

EES

The radar

The Louisville radar (KLVX), 28 km away, was scanning. The volume nearest the first event began at 00:30 UTC.

Open the radar archive at this moment

Event by event

2 tornado. Local standard time, as filed.

Tornado, Breckinridge

When
May 21, 6:28 PM CST to 6:30 PM CST
Where
Breckinridge County, 1.16 mi W of Big Spg to 0.31 mi SSW of Big Spg
Rating
EF1
Path length
1.1 mi
Path width
75 yd
Continued into
Hardin, Ky (LMK)
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
37.803, -86.171

An NWS storm survey and interviews with residents confirmed a tornado touched down at approximately 828 PM EDT just west of Big Springs. A large barn suffered significant roof and wall damage resulting in the tornado to be rated EF-1 here with 85-90 mph winds. Additional damage to hardwood trees was noted along Highway 333 south. The tornado appeared to be skipping along the path at this time. The tornado lifted above the community of Big Springs, then touched down again along High Plains Road before lifting again. It then touched down again along Rineyville-Big Springs road in Harding county where it damaged a double wide mobile home. The damage at this location was consistent with EF-0 tornado damage with winds of 80-85 mph.

Tornado, Hardin

When
May 21, 7:28 PM EST to 7:30 PM EST
Where
Hardin County, 5.1 mi NW of North Four Corners to 4.45 mi NW of North Four Corners
Rating
EF0
Path length
0.65 mi
Path width
50 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
37.796, -86.153

An NWS storm survey and interviews with residents confirmed a tornado touched down at approximately 828 PM EDT just west of Big Springs. A large barn suffered significant roof and wall damage resulting in the tornado to be rated EF-1 here with 85-90 mph winds. Additional damage to hardwood trees was noted along Highway 333 south. The tornado appeared to be skipping along the path at this time. The tornado lifted above the community of Big Springs, then touched down again along High Plains Road before lifting again. It then touched down again along Rineyville-Big Springs road in Harding county where it damaged a double wide mobile home. The damage at this location was consistent with EF-0 tornado damage with winds of 80-85 mph.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2010Every state in 2010This day in weather historyThe tornado archive for Kentucky, 2010Warnings in Kentucky, May 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 237334, 237336.